# SDR A6WA201140101

- Difficulty date: February 18, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 17,699 hours, 16,844 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK SIDE OF PAX DOOR BLOW OUT DOOR IS CHAFED.  BLENDED CHAFED AREA IAW SRM 51-12-00 & REO 601R-52-11-1040.
